MAUDE Adverse Event Report: AESCULAP AG BIPOLAR COAGULATION UNIT

AESCULAP AG BIPOLAR COAGULATION UNIT
Model Number GN060
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.
 
Event or Problem Description
It was reported to aesculap ag that a bipolar coagulation unit (part # gn060) was tested prior to a procedure set to be performed on (b)(6) 2021.According to the complainant, prior to the operation, the bipolar coagulator was tested, and was found to have no output.The device was replaced.The complaint device was not returned to the manufacturer for evaluation.No patient involvement.Additional information was not provided nor available / was not available.The malfunction is filed under aag reference (b)(4).

Brand Name
BIPOLAR COAGULATION UNIT
Common Device Name
BIPOLAR COAGULATION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11734657
Report Number9610612-2021-00329
Device Sequence Number19840323
Product Code GEI
UDI-Device Identifier04038653078035
UDI-Public4038653078035
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K952524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGN060
Device Catalogue NumberGN060
Device Lot Number51685749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1